Alert archive / Wisconsin / Heat Advisories in 2012

Heat Advisory 5, NWS Green Bay, WI

July 23, 20127 counties in Wisconsin

NWS Green Bay, WI issued this heat advisory at Jul 23, 2012, 4:28 AM CDT for 7 counties in Wisconsin. It took effect at Jul 23, 2012, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2012, 4:28 AM CDT (09:28 UTC)
In effect from
Jul 23, 2012, 10:00 AM CDT
Expired
Jul 23, 2012, 6:00 PM CDT
In force
8 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 30 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2012-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2012-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1873 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WWUS73 KGRB 230928
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
428 AM CDT MON JUL 23 2012

...HOT AND HUMID TODAY FOR EAST CENTRAL WISCONSIN...

.TEMPERATURES CLIMBING INTO THE MID 90S THIS AFTERNOON WILL
COMBINE WITH A MOIST AIR MASS AHEAD OF A COOL FRONT TO PRODUCE
HEAT INDEX READINGS OF 99 TO 104 FOR PARTS OF EAST CENTRAL 
WISCONSIN FOR A FEW HOURS THIS AFTERNOON. CONDITIONS WILL FALL
BELOW CRITERIA LATE THIS AFTERNOON AS SLIGHTLY DRIER AIR FILTERS
INTO THE REGION IN THE WAKE OF A COOL FRONT.

WIZ048>050-231700-
/O.NEW.KGRB.HT.Y.0005.120723T1500Z-120723T2300Z/
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS
428 AM CDT MON JUL 23 2012

...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING. 

* TEMPERATURES ARE EXPECTED TO CLIMB TO THE MID 90S THIS AFTERNOON
  WHILE HEAT INDEX READINGS CLIMB INTO THE 100 TO 104 RANGE.

* HEAT INDICES THIS HIGH INDICATE THAT PRECAUTIONS NEED TO BE
  TAKEN TO PREVENT THE POSSIBILITY OF HEAT-RELATED ILLNESSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

TH
3 follow-up statements
155 
WWUS73 KGRB 231457
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
957 AM CDT MON JUL 23 2012

...HOT AND HUMID TODAY FOR EAST CENTRAL WISCONSIN...

.TEMPERATURES CLIMBING INTO THE MID TO UPPER 90S THIS AFTERNOON
WILL COMBINE WITH A MOIST AIR MASS AHEAD OF A COOL FRONT TO
PRODUCE HEAT INDEX READINGS OF 100 TO 104 FOR PARTS OF EAST CENTRAL
WISCONSIN FOR A FEW HOURS THIS AFTERNOON. CONDITIONS WILL FALL
BELOW CRITERIA LATE THIS AFTERNOON AS SLIGHTLY DRIER AIR FILTERS
INTO THE REGION IN THE WAKE OF A COOL FRONT.

WIZ038>040-045-232300-
/O.EXA.KGRB.HT.Y.0005.120723T1500Z-120723T2300Z/
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...WAUTOMA
957 AM CDT MON JUL 23 2012

...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* TEMPERATURES ARE EXPECTED TO CLIMB TO THE MID TO UPPER 90S THIS
  AFTERNOON. AFTERNOON HEAT INDICES WILL REACH 99 TO 103 DEGREES.

* HEAT INDICES THIS HIGH INDICATE THAT PRECAUTIONS NEED TO BE 
  TAKEN TO PREVENT THE POSSIBILITY OF HEAT-RELATED ILLNESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

WIZ048>050-232300-
/O.CON.KGRB.HT.Y.0005.120723T1500Z-120723T2300Z/
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS
957 AM CDT MON JUL 23 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* TEMPERATURES ARE EXPECTED TO CLIMB TO THE MID TO UPPER 90S THIS
  AFTERNOON. AFTERNOON HEAT INDICES WILL REACH 99 TO 103 DEGREES.

* HEAT INDICES THIS HIGH INDICATE THAT PRECAUTIONS NEED TO BE 
  TAKEN TO PREVENT THE POSSIBILITY OF HEAT-RELATED ILLNESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
ECKBERG
465 
WWUS73 KGRB 232012
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CDT MON JUL 23 2012

...HOT AND HUMID TODAY FOR EAST CENTRAL WISCONSIN...

.TEMPERATURES IN THE MID 90S TO AROUND 100 WILL GRADUALLY
FALL THROUGH THE 90S LATE THIS AFTERNOON. 

WIZ038>040-045-048>050-232300-
/O.CON.KGRB.HT.Y.0005.000000T0000Z-120723T2300Z/
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
312 PM CDT MON JUL 23 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* TEMPERATURES WILL GRADUALLY FALL BACK INTO THE LOWER TO MIDDLE
  90S LATE THIS AFTERNOON. HEAT INDICES WILL GRADUALLY FALL 
  THROUGH THE 90S. 

* HEAT INDICES THIS HIGH INDICATE THAT PRECAUTIONS NEED TO BE 
  TAKEN TO PREVENT THE POSSIBILITY OF HEAT-RELATED ILLNESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
ECKBERG
086 
WWUS73 KGRB 232242
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
542 PM CDT MON JUL 23 2012

WIZ038>040-045-048>050-232345-
/O.EXP.KGRB.HT.Y.0005.000000T0000Z-120723T2300Z/
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
542 PM CDT MON JUL 23 2012

...HEAT ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

DRIER AIR WORKING INTO THE REGION AND THE END OF PEAK HEATING HAVE
ALLOWED HEAT INDEX VALUES OVER THE REGION TO DROP INTO THE LOWER
TO MIDDLE 90S.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this heat advisory went out at Jul 23, 4:00 AM CDT, 28 minutes earlier.

Area forecast discussion, Jul 23, 4:00 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CDT MON JUL 23 2012

.SHORT TERM...TODAY/TONIGHT/TUESDAY. FORECAST CHALLENGE TODAY
CONCERNS WITH THE TIMING OF THE COLD FRONT. ONE ISSUE WITH THE
FRONTAL TIMING IS THE POTENTIAL OF HEAT INDEX NUMBERS BEING MET
OVER PARTS OF EAST CENTRAL WISCONSIN THIS AFTERNOON. MSP RAOB LAST
NIGHT SHOWED A VERY WARM AIR MASS IN THE LOWER TO MID LAYERS.
COMPRESSIONAL HEATING WILL PUSH MAX TEMPS WELL INTO THE 90S NEAR
AND AHEAD OF THE FRONT...WITH VERY WARM NUMBERS EXPECTED IN THE
FRONTS WAKE AS WELL. RATHER ODD TO CALL THIS A COLD FRONT SINCE
THE COOLER TEMPERATURES WILL LAGGING A BIT. THE OTHER ISSUE IS
THE SURFACE DEW POINTS WERE POOLING INTO THE LOWER 70S AHEAD OF THE
FRONT AS WELL. DO EXPECT SOME MIXING WILL TEND TO LOWER SURFACE
DEW POINTS...ESPECIALLY OVER CENTRAL WISCONSIN BUT LATEST FORECAST
NUMBERS INDICATE ADVISORY CRITERIA WILL BE MET BRIEFLY OVER PARTS
OF EC WI. WILL ISSUE A HEAT ADVISORY TODAY FOR WINNEBAGO CALUMET
AND MANITOWOC COUNTIES.

SECOND ISSUE WITH THE COLD FRONT IS THE POTENTIAL OF ISOLATED
CONVECTION DEVELOPING ALONG IT DURING THE AFTERNOON HEATING. AT
08Z THE SURFACE FRONT WAS JUST ENTERING FAR NORTHWEST WISCONSIN
WITH SURFACE DEW POINTS POOLING INTO THE LOWER 70S AHEAD OF IT.
IT APPEARS THE FRONT IS COMING THROUGH DRY SO FAR DUE TO THE WARM
MID LAYER AND LACK OF FORCING AND H8 WINDS TURNING WEST TO NORTHWEST
OVER THE ENTIRE FORECAST BY 12Z. SOME CONVECTION FIRED UP OVER
LAKE MICHIGAN AT 07Z IN THE H850 TROUGH AND HAS MOVED EASTWARD. WILL
ROLL THE DICE AND KEEP THE FORECAST DRY EVEN THOUGH AN UNSTABLE
AIR MASS WILL BE AROUND DURING THE AFTERNOON OVER PARTS OF CENTRAL
AND EAST CENTRAL WISCONSIN DURING PASSAGE.

THE FORECAST CHALLENGE TURNS TO THE PCPN CHANCES FOR TONIGHT INTO
TUESDAY. WHILE MODEL TIMING AND LOCATION HAS CHANGED A LITTLE FROM
PREVIOUS RUNS...THE PCPN EVENT ITSELF APPEARS ON TRACK YET. H8
BOUNDARY DEVELOPING FROM SOUTHERN MINNESOTA INTO SOUTHERN
WISCONSIN WILL BE THE FOCUS OF THE DEVELOPMENT OF CONVECTION
TONIGHT INTO TUESDAY AS A SHORT WAVE TRACKS SOUTHEASTWARD IN THE
RRQ REGION OF THE UPPER JET POSITIONED OVER THE GREAT LAKES
REGION. BRUNT OF THE RAIN APPEARS TO TRACK OVER SOUTHWEST TO
SOUTHERN WISCONSIN WITH PARTS OF CENTRAL AND EAST CENTRAL
WISCONSIN ON THE FRINGES OF THIS EVENT AT THIS TIME. LATER SHIFTS
WILL NEED TO MONITOR WHERE THIS MORE MOIST H8 BOUNDARY WILL STALL
TONIGHT INTO TUESDAY FOR FURTHER POP ADJUSTMENTS.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.

PRECIPITATION CHANCES ARE THE MAIN CONCERNS DURING THIS PART OF
THE FORECAST.

MODELS SHOWED UPPER LEVEL SHORT WAVES MOVING QUICKLY TO THE EAST-
SOUTHEAST UNTIL A MORE SIGNIFICANT SHORT WAVE MOVES THROUGH WISCONSIN
AT THE END OF THE WORK WEEK. TIMING OF THE SHORT WAVES...AND ANY
ASSOCIATED PRECIPITATION...IS DIFFICULT TO PIN DOWN AT THIS TIME.

AT LEAST PART OF THE FORECAST AREA HAS CHANCE OR HIGHER POPS
THROUGH FRIDAY. ONLY WENT WITH A SLIGHT CHANCE IN THE EXTREME EAST
ON FRIDAY NIGHT AS THE MAIN SHORT WAVE DEPARTS. JUST A SMALL AREA
OF CHANCE POPS THROUGH 00Z/30TH...ON SUNDAY ASSOCIATED WITH A
SHORT WAVE IN NORTHWEST FLOW ALOFT.

HAVE TEMPERATURES CLOSE TO SEASONAL NORMALS DUE TO EXPECTED CLOUDS
AND PRECIPITATION.
&&

.AVIATION...
MAINLY VFR CONDITIONS EXPECTED TODAY INTO TONIGHT. LATER TONIGHT
SCATTERED MVFR CIGS AND VSBYS DUE TO CONVECTION MAY DEVELOP SOUTH
OF LINE FROM ISW TO OSH.

TE
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING
FOR WIZ048>050.

&&

TDH/MG
Hazardous weather outlook, Jul 22, 3:06 PM CDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT SUN JUL 22 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
306 PM CDT SUN JUL 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE FAR NORTH...AND ACROSS
CENTRAL AND EAST CENTRAL WISCONSIN TONIGHT. SEVERE WEATHER IS NOT
ANTICIPATED...BUT ANY STORM THAT DEVELOPS COULD PRODUCE GUSTY
WINDS AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON SOUTH OF
A KEWAUNEE TO GREEN BAY TO WISCONSIN RAPIDS LINE. SEVERE WEATHER IS
NOT ANTICIPATED...BUT ANY STORM THAT DEVELOPS COULD PRODUCE GUSTY
WINDS AND LOCALLY HEAVY RAIN.

HOT WEATHER IS EXPECTED ON MONDAY...WITH HIGH TEMPERATURES IN THE
MID 90S OVER MUCH OF CENTRAL AND EAST CENTRAL WISCONSIN. TEMPERATURES
COULD APPROACH 100 DEGREES NEAR WAUTOMA. DUE TO THE LOW HUMIDITY
EXPECTED ACROSS THE REGION MONDAY AFTERNOON...HEAT INDICES WILL
BE FAIRLY CLOSE TO THE ACTUAL AIR TEMPERATURE. HEAT INDICES MAY
REACH 100 DEGREES IN A FEW PLACES...ESPECIALLY NEAR WAUTOMA.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EAST-CENTRAL
WISCONSIN MONDAY NIGHT THROUGH TUESDAY NIGHT. THE CHANCE FOR
THUNDERSTORMS WILL EXPAND TO COVER THE ENTIRE AREA FOR WEDNESDAY
THROUGH FRIDAY. CONDITIONS DO NOT APPEAR FAVORABLE FOR ORGANIZED
SEVERE STORMS MONDAY NIGHT OR TUESDAY...AND IT IS TOO EARLY TO
MAKE A MEANINGFUL ASSESSMENT OF THE POTENTIAL FOR SEVERE STORMS
BEYOND THAT POINT. SOME LOCATIONS COULD RECEIVE HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-232015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
306 PM CDT SUN JUL 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY SOUTH OF
KEWAUNEE THIS AFTERNOON...AND ACROSS THE ENTIRE AREA TONIGHT.
SEVERE WEATHER IS NOT ANTICIPATED...BUT ANY STORM THAT DEVELOPS
COULD PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM MONDAY NIGHT THROUGH THE
END OF THE WEEK. CONDITIONS DO NOT APPEAR FAVORABLE FOR ORGANIZED
SEVERE STORMS MONDAY NIGHT OR TUESDAY...AND IT IS TOO EARLY TO
MAKE A MEANINGFUL ASSESSMENT OF THE POTENTIAL FOR SEVERE STORMS
BEYOND THAT POINT.

ECKBERG/SKOWRONSKI

Nearby

Heat Advisories in Wisconsin, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.